# SDR DALA2024043004798

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50037
- Aircraft time: 13,048 hours, 5,980 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Grounding Strap
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PROCESS OF AD 2400-01363-01B THERE WERE FINDINGS OF GROUND STRAP DAMAGE FOR THE FIRE LOOP ELEMENT HARNESS R/H WHEEL BIN. REPLACED HARNESS P/N CPBBQ7142-017, PER AMDS WORK CARD 2400- 01363-01B. (LP# 0314630)
